Journal of Inequalities and Applications
Volume 7 (2002), Issue 6, Pages 787-805

On generalizations of Ostrowski inequality via Euler harmonic identities

L. J. Dedić,1 M. Matić,2 J. Pečarić,3 and A. Vukelić4

1Department of Mathematics, University of Split, Teslina 12, Split 21000, Croatia
2FESB, Mathematics Department, University of Split, R. Boškovića BB, Split 21000, Croatia
3Applied Mathematics Department, University of Adelaide, Australia
4Faculty of Food Technology and Biotechnology, Mathematics Department, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia

Received 7 April 2001; Revised 10 July 2001

Copyright © 2002 L. J. Dedić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some generalizations of Ostrowski inequality are given, by using some Euler identities involving harmonic sequences of polynomials.